MathSciNet Relay Station
MathSciNet bibliographic data
MR2011974 (2004i:16049) 16W30 (12F10)
Byott, Nigel P. Hopf-Galois structures on field extensions with simple Galois groups. Bull. London Math. Soc. 36 (2004), no. 1, 23–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement